# SDR HNAA2018062000124

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 33,052 hours, 28,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 1 WOULD NOT  ILLUMINATE.  SEATED THE WIRES IN THE LIGHT.  OK FOR SERVICE.
